Probabilities on Simply Connected Nilpotent Lie Groups: On the Doeblin-Gnedenko Conditions for the Domain of Attraction of Stable Laws. With an Appendix on a New Proof of Siebert's Convergence Theorem for Generating Distributions

Neuenschwander, Daniel (2009). Probabilities on Simply Connected Nilpotent Lie Groups: On the Doeblin-Gnedenko Conditions for the Domain of Attraction of Stable Laws. With an Appendix on a New Proof of Siebert's Convergence Theorem for Generating Distributions. International journal of pure & applied mathematical sciences IJPAM, 55(2), pp. 187-199. Delhi: GBS Publishers & Distributors

Full text not available from this repository. (Request a copy)

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematical Statistics and Actuarial Science

UniBE Contributor:

Neuenschwander, Daniel

ISSN:

0972-9828

Publisher:

GBS Publishers & Distributors

Language:

English

Submitter:

Lutz Dümbgen

Date Deposited:

04 Oct 2013 15:22

Last Modified:

01 Apr 2014 03:38

URI:

https://boris.unibe.ch/id/eprint/36855 (FactScience: 206287)

Actions (login required)

Edit item Edit item
Provide Feedback